Jump to content

Search the Community

Showing results for tags 'sibo'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, I'm new here. I have been run through the psychiatry mill for the past 22 years. I'm currently 44 and have been on SSRIs since I was 21. I have been tapering sertraline very slowly the past 3 years. Max dose was 100mg, I'm down to about 10mg. Wondering how low I should go? I am tapering clonazepam concurrently. That is some kind of fresh hell. Details in my signature, but long story short - I had a health crisis starting in about 2015. My balance went south, it felt like I was stepping on a trampoline randomly while walking. Dizziness, brain zaps,
  2. I'm writing to hopefully get some insight, see if anyone had problems they assumed were WD, but turned out to be something else that once addressed led to noticeable improvement, and see if anyone has symptoms not shared by most others here (i.e. my insane hunger/destroyed cues). Even if you don't read this whole post (long, sorry) answering 2 or 3 would be great! Long story short, I was recovering from anorexia when put on Celexa. My body was unstable then, and the drugs made it worse. A month in I had increased hunger, looser bowel movements, insomnia, etc.
  3. I tapered off Lexapro 20mg over the course of a few months with the last dose in June 2020. I started getting constipated shortly thereafter (only other time I had constipation was after weaning off for a couple years in 2011). I also started experiencing brain fog, irritability, and unintended weight loss over the course of 8 months. this year I was diagnosed with Sibo and have been treating it for months. Slow motility is a cause of Sibo and I’ve read other stories of people getting sibo after withdrawing from an Ssri also. The Sibo has brought my anxiety back with a vengeance (I’m also obse
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy